# SDR ASOA201001832

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 20,030 hours, 17,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE MOST AFT (NR 4) EMERGENCY LIGHT IS INOP.  RELAMPED RIGHT FUSELAGE MOST AFT (NR 4) EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21.  OPS CHK GOOD.  RELAMPED RIGHT FUSELAGE MOST AFT (NR 4) EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21.  OPS CHK GOOD.
